# SDR SWAA060074

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 55,084 hours, 51,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING INBD MIDFLAP OUTBD T/E WEDGE DELAMINATED.  REMOVED AND REPLACED MIDFLAP PER MM.
